# SDR USAA2008112492104

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 24,025 hours, 8,656 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 960 SAN-PHX - EEL - EMERGENCY EXIT LIGHT INOPERATIVE BY ROW 9 (2 L&R).  MAINTENANCE TIGHTENED LOOSE CONNECTION ON CEILING.  OPERATIONAL CHECK WAS NORMAL.
